Hormonal imbalance, neuropathy - Fertility Network UK

Fertility Network UK

35,655 members44,978 posts

Hormonal imbalance, neuropathy

sammejayne profile image
sammejayne

Afternoon all just wondering if anyone has gone through anything similar to me?...

I have been ttc for nearly 3 years & classes as unexplained, for the past 18 months I have been having episodes of numbness,tingling and burning sensation either in my feet,legs, and have also had in my arm. This happens on and off! I have got PCO and an adamant to haves hormonal imbalance as her very oily skin, terrible acne, bloating, I never wanto have sex I just never feel in the mood... I’m at the end of my tether x

6 Replies
Hidden profile image
Hidden

Hey SammeJayne.

Something could be a little out of balance with your endocrine system. I am guessing you've had the regular Day 3 and Day 21 hormonal tests? How is your thyroid? Personally, I think these tests don't delve deep enough. For me, it has been tough to get symptoms like these taken seriously by allopathic doctors when their labs come back normal as they don't often look for the root cause. So just an idea, but I've been wanting for some time to work with functional medicine practitioner who sees the body as an interconnected whole and will do in-depth testing throughout your cycle and then recommend treatments based upon the results. It isn't woo-woo. It is grounded in science, just sees the body a little differently You can search here for someone in your area ifm.org/find-a-practitioner/ Unfortunately it does cost £££ though.

Anyway, just some thoughts. I know it SUCKS knowing something is up but no one is really listening. One thing that really helped me was keeping a symptom journal. Oh! And, Lara Briden's Period Repair Manual. xx

sammejayne profile image
sammejayne in reply to Hidden

Thyroids fine have had tests for that?!xx

I would see a good osteo or physio for the neuro symptoms you're describing in legs and arms. You'll pay £50 or so, but always best to get something like that looked at (I'm a sports therapist).

Do you take a very high dose of b vitamins? I've heard very high levels vit b6 can cause tingling.

Xxx

sammejayne profile image
sammejayne in reply to magda22

Hi no don’t take any vitamins at all!..x

Have you been referred to a neurologist for your symptoms? Just not sure I’d automatically assume those symptoms were related to PCO without ruling out other causes first so if you haven’t already it might be worth a trip to your GP.

Hope you’re getting some support for ttc? xx

sammejayne profile image
sammejayne in reply to kt_11

I keep going to dr and they keep saying if it happens again we will send h to neurologist, xx

You may also like...